MathSciNet Relay Station
MathSciNet bibliographic data
MR1441918 53C42 (58E15)
Palmer, Bennett Hamiltonian minimality and Hamiltonian stability of Gauss maps. Differential Geom. Appl. 7 (1997), no. 1, 51–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement